Welcome to the EczemaVoice discussion forum. Since 2000 we have tried to keep the forum open so that you do not have to register. However due to increasing amounts of spam we have now reluctantly taken the decision to require users to register first. We hope you understand, thank you.

Is it really eczema or Red Skin Syndrome?

For discussions that are not covered by any of the above headings

Is it really eczema or Red Skin Syndrome?

Postby fraser » Sat Jul 13, 2013 2:02 pm

Everyone who has been suffering with eczema please check out a website called ITSAN. If you've ever used topical steroids, PLEASE look up the ITSAN website:

Were you diagnosed with eczema or some form of dermatitis?
Did you begin to treat your rash with the use of an over-the-counter (OTC) or "weak" topical corticosteroid?
When you stop the creams, does your rash turn red, burn, or return and even start to spread?
Did your physician write you stronger & stronger prescriptions? Did those stop working too?
Did the eczema then begin to spread, get worse, and become chronic?
Do you now have erythema (redness) occurring in small or larger areas of the body?
Is your redness accompanied by a burning sensation?
Do you think you are photo-sensitive or allergic to the sun? Have you been patch tested for skin allergies?
Were the results inconclusive as to what is causing the rash?
Have you avoided everything? Like cosmetics, chemicals, sun, clothing, bedding, and a large array of suspected (but unproven) allergens? Have you tried crazy diets and naturopathic treatments, but nothing helped?
Have you ripped up and thrown out the carpet?
Have you bought expensive air cleaners and tons of hypo-allergenic products?
Is your eczema still the worst it's ever been?

If the only thing you haven't tried is stopping your topical steroids, then your answer may be here.
We have good news, there is a cure to steroid induced eczema!

When I found this website it changed my life. I finally realized that what I had was Red Skin Syndrome. Look up Dr. Marvin Rapaport, a L.A. dermatologist that treats patients for this. Topical Steroid Withdrawal (TSW), is a slow painful process, but you will heal from it. The only way to be free of this eczema is to stop all topical steroids and allow your body to heal. Depending on the potency of your topical steroid, how long you used it for, and if you also had steroid injections, etc. - this will reflect on the length and severity of your healing. Dr. Rapaport says that most doctors/dermatologist have never seen a true case of eczema - they are seeing rebound eczema caused by the TS!! If this is written about on this website I never saw it in my 6 years of suffering, so there must be countless people out there that are addicted and don't know it because they've never heard about it.

May you all be healed from this debilitating condition!!
Posts: 5
Joined: Sun Apr 28, 2013 8:57 pm

Return to People and Support Groups - General

Who is online

Users browsing this forum: No registered users and 1 guest